Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/76548


Title: Blow-up results and asymptotic behavior of the emden-fowler equation u″= |u|p
Authors: Mengrong, Li
李明融
Contributors: 應數系
Date: 2007-10
Issue Date: 2015-07-13 17:11:40 (UTC+8)
Abstract: In this article the author works with the ordinary differential equation u″= |u|p for some p > 0 and obtains some interesting phenomena concerning blow-up, blow-up rate, life-span, stability, instability, zeros and critical points of solutions to this equation. © 2007 Wuhan Institute of Physics and Mathematics.
Relation: Acta Mathematica Scientia, 27(4), 703-734
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/S0252-9602(07)60070-8
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
703-734.pdf547KbAdobe PDF549View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing